A generalized first-return integration process

Research output: Chapter in Book/Report/Conference proceedingChapter

Abstract

We extend the first-return integration process, introduced in [5] by U.B. Darjiand M.J. Evans, and prove that each Lebesgue-improper integrable functionf : [a, b] --> R is first-return integrable in this generalized sense to (Li)int_a^b f(t) dt.
Original languageEnglish
Title of host publicationBollettino di Matematica pura e applicata vol. X
Pages23-30
Number of pages8
Publication statusPublished - 2020

Fingerprint Dive into the research topics of 'A generalized first-return integration process'. Together they form a unique fingerprint.

Cite this